Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Migraines, low memory and sneezes. Why pain in kidney?

Hi doctor My name is guri. I want to ask you about my health problem.i am always sick, migriane, scissors, low memory , sneezing non stop, flu problem stop and oder i had kidney stone n i removed it wid lithotrpsy but i still have pain in my kidney, it flutters when i touch it i feel pain in left sude of kidney.also when i move try to sit stand all of sudden it gve me so much pain.can you tell me what d problem is.whenevr i drink water i urinate within 10 kinutes when i skip to drink water in 4 5 hours my urine goes pale...i am fed up wid dis problem. .can u guide me what dis problem is
Asked On : Thu, 27 Sep 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Urologist 's  Response
Hi, If you had lithotripsy recently, you still could be having stone fragments traveling down the ureter which is the tubular structure connecting the kidneys to bladder. This can at times cause severe pain and colic, and therefore i suggest you get at least an X-ray taken and an ultrasound of your kidneys to find out if the stone has indeed disappeared from the kidney and ureter. If the stones are in the ureter and are stuck causing you severe pain, a stent might be required to be placed to relieve you of the discomfort. Sometimes some drugs also might help you have what we call 'medical expulsion of stones'.
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor